# SDR ASAA11710182

- Difficulty date: July 28, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 37,153 hours, 16,417 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 141A61503
- Part serial: NG000711
- Condition: Malfunctioned
- Location: Cabin
- Part time: 37,153 hours, 16,417 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR HARD TO CLOSE.  OPERATED DOOR IAW MM 52 11 00 860 804, DOOR OPS NORMALLY.  OK FOR SERVICE.
